Jump to content
Important Survey - Please Participate ×

gut issues


[Ka...]

Recommended Posts

Hi there, I have been feeling worse since I ate too much two days ago. It is non stop wave. I added a little amounts of rice, which is normal amounts for old me though. I have read somewhere that benzo affects our movements of the digestive tract and it causes them slow,so am wondering if this is relevant. I'd appreciate your feedback if you can relate to this.

Link to comment
Share on other sites

Maybe you have heard of the gut brain axis? What affects the brain affects the gut. I had gut problems myself during the first stages of withdrawal. I made sure i had enough protein(because it made my stool solid) I also took fiber suppliments and ate alot of fruit/greens. It started to help, but I still had gas/bloat in my gut. Eventually it settled down. I think it makes perfect sence that your gut is affected. My belief is it will eventually settle down.

All the best to you.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...